# SDR CALA2012050200323

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11431
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK PERFORMED MFEC IAW EA 5310-04716, REV C. OP1 REPAIRED FRAM AT STA 867 IAW EA5310-04716, REV C, OP 1 SEE ATTACHED FORM 44.0008 FOR ALL WORK PERFORMED.
